It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 55 for acne returning after accutane. (0.005 seconds)


... They may be in-grown hairs. I actually started getting the same thing after Accutane, myself, but then realized they were just in-grown hairs. Are you shaving any differently than before you went on Accutane? Different razor? Also, unless my razor is very sharp, I'll tend to get them. So, I have to replace the blades almost once a week--Gilette Sensor. (3 replies)
... A few years ago after trying tons of medications I was perscribed Accutane and after taking it my skin cleared up drastically. However, now 2 or 3 years later I feel like my acne is coming back. ... (3 replies)
... i had milder acne, was on accutane, acne came back. ... (6 replies)

... Hi. I had the worst break out in my life a few months back. I was willing to take accutane because I was really frustrated. ... (3 replies)
... Hi there! I would try Accutane!! I took Accutane 3 years ago, and it was great! I had no problems. Just dry skin on my face. However, it even helped my rosacea and dandruff!! Go figure! ... (10 replies)
... Hi, I was wondering if anyone knew what the odds are of acne returning after a course of accutane. ... (1 replies)
... However, after about a year or so, the acne has come back. ... (6 replies)
... Accutane relapses are actually the norm. I took accuatne twice and the acne resurfaced less than a year after each course, each time worse than before. Not that this eases your worries. I tried too many things trying to calm down my flare ups. ... (6 replies)
... china dawl, you're not alone. i've been on accutane 4 times! ... (6 replies)
... This support site has helped tremendously, in terms of the emotional drain acne causes. ... (6 replies)
... i'm 28yo and i'm trying to figure out if there are reduced chances of acne returning after taking accutane for older people. ... (49 replies)
... free acne wash SUCKS....lol i used for a couple days becuz i was too lazy to go buy cetaphil and i REGRET IT! ... (27 replies)
... i'm 28yo and i'm trying to figure out if there are reduced chances of acne returning after taking accutane for older people. ... (49 replies)
... have you tried going to a dermatologist and see if skin laser treatment would work on you? (3 replies)
... It's been 4 months off accutane and the oil on my face is returning. Also I'm starting to see a couple of nasty whitheads as well. ... (13 replies)
... This might be caused by the accutane or my moistuizer. It burns and itches and then goes away, sometimes leaving a small red bump. ... (1 replies)
... I must say, I stayed relatively clear for about 5 or 6 months after my Accutane course 2 years ago, though it began to creep back eventually. ... (5 replies)
Accutane Round 2
Sep 18, 2004
... I'm curious because my derm just told me that the younger you are when you go on accutane, the stronger the chance you have of your acne returning, due to hormone fluctuations. ... (7 replies)
... BCP 'stops' acne by chemically altering hormones and indirectly the hypothalamus, probably the same way psychotropic medication works. Diet affects acne because diet affects behavior. ... (14 replies)
... of what you listed for months and still do acne or not i eat healthy. ... (20 replies)


Associated Tags: bactrim, benzac, benzaclin, differin

Pages: 1 2 3

All times are GMT -7. The time now is 09:50 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!